# SDR 2010FA0000089

- Difficulty date: February 4, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N897QS
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0014
- Aircraft time: 1,066 hours, 801 cycles
- Engine: Garrtt TFE731*
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Trim System
- Condition: Malfunctioned
- Location: Autopilot
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CLIMBING ON DEPARTURE FROM PSP WITH AUTOPILOT ENGAGED, AUTOPILOT WAS DISCONNECTED MANUALLY BECAUSE IT WAS GOING TO GO THROUGH THE LEVEL OFF ALTITUDE, THE TRIM WHEEL CONTINUED TO TRIM NOSE UP UNTIL IT WAS HELD AND FORCED TO STOP.  RED TRIM LIGHT AND MACH TRIM FAIL ANNUNCIATORS CAME ON. THE FORCE ON THE TRIM WHEEL STOPPED AND STARTED 2 TIMES IN SHORT DURATION AND THEN WAS NORMAL. DURING LEVEL FLIGHT 5 MINUTES LATER  AT 12,000 FEET, THE TRIM WHEEL BEGIN TO MOVE AGAIN AND THE TRIM CIRCUIT BREAKER WAS IMMEDIATELY PULLED. FLIGHT CONTINUED NORMALLY HAND FLOWN AND MANUAL TRIMMED TO THE DIVERSION AIRPORT WITH NO FURTHER PROBLEMS
